So I've been on Zoloft TWICE before with ZERO side effects. I tried to wean off it in January only to have the anxiety come back 2 months later. I started up on my regular dose of 50 mg but my heart would race so the doctor put me down to 25 MG. Did 25 MG for 2 weeks and am now trying to back up to 50. I am on day 3. Unfortunately, I am having EVERY SIDE EFFECT POSSIBLE! dry mouth, memory issues, brain fog, depersonalization, headaches, insomnia. I don't understand why a medication that has worked TWICE in my body before is doing this to me. I just lay in bed like I'm dying cause I can't feel or process anything any more. I tried Paxil for 3 days and that made me feel completely dead. Same with Xanax. I want my sleep back, having to take Benadryl. Physically & emotionally exhausted. May try Prozac or Pristiq next if this doesn't work.
For some reason when you go off and on some antidepressants they may not work as well. It may also have to do with the generic brand you are taking. I have noticed a difference in the generic brands. As you know it can take a couple of weeks for the side effects to lessen or go away. You may ask you doctor about dosing up at a slower rate or if the 25 mg works stay there. I am sorry that you are suffering with this. Side effects can be a hard thing to get past.
Hope you find a solution soon :)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr Just increased my dosage of Zoloft a week ago, and I am noticing some side effects. Has anyone
Posted 14 May 2014 • 1 answer
Posted 11 Sep 2014 • 2 answers
Posted 1 Feb 2016 • 3 answers
Posted 24 Jul 2016 • 1 answer
Posted 9 Aug 2016 • 3 answers